# SDR FDEA2020061621190

- Difficulty date: June 12, 2020
- Submitted: June 19, 2020
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 87,829 hours, 22,174 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28932
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING LEADING EDGE BEADED DOUBLER FOUND CRACKS AT STATION XOS 650 - 653.  REPAIR CARRIED OUT AT RIGHT HAND WING LEADING EDGE DOUBLER AT STATION XOS 650 - XOS 653 AS PER SRM 57-40-02-2R FIGURE 203 REPAIR 15.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
